advertisement
Question
Posted by: rimi | 2010/02/27

help

sle i am suffering from sle for the last 5years.2yrs back i had nephritis and my triglyceride levels are high.i on steroids and mycophenolate and fenofabrate.i have totally stopped taking milk and milk products as well as oils.i am a pure vegetarian

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Rimi
I presume you also posted the previous message? If you have SLE, hypertriglyceridaemia and are no multiple medications, then it is essential that you consult a clinical dietitian to assist you with an individual diet prescription that takes all these factors and your vegetarianism into account. This is not something I can do for you over the Internet. visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area.
Please see a dietitian ASAP
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010/02/28

Dear Rimi
I presume you also posted the previous message? If you have SLE, hypertriglyceridaemia and are no multiple medications, then it is essential that you consult a clinical dietitian to assist you with an individual diet prescription that takes all these factors and your vegetarianism into account. This is not something I can do for you over the Internet. visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area.
Please see a dietitian ASAP
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement